# SDR 2003FA0001178

- Difficulty date: October 30, 2003
- Submitted: November 20, 2003
- Operation: General aviation
- Aircraft: N427JW
- Make and model: Cessna 150L
- Aircraft serial: 15073873
- Aircraft time: 2,253 hours
- Engine: Cont O200*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Caliper
- Part number: 36800111
- Condition: Corroded
- Location: Lt Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE CALIPER REMOVED AND INSPECTION OF PART FOUND CORROSION AND PITTING ON CALIPER PISTON WALLS.  PISTON WAS BINDING WHEN MOVED.  THE PISTON WOULD NOT MOVE FREELY WITHIN CALIPER HOUSING.
